欢迎您 guest   |    注销   |    立即注册!   |    English    |   帮助   |   联系我们
  篇名 作者 主题词 文摘
  二次检索范围  16 篇文章
     
     
 
Least Squares Symmetrizable Solutions for a Class of Matrix Equations

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 5 Page: 741-745
       
 
On the Geometry of Curves in Minkowski 3-Space and Its Foldings

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 5 Page: 746-752
       
 
Characterizations of Hemirings by the Properties of Their k-Ideals

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 5 Page: 753-768
       
 
The Stationary Distributions of a Class of Markov Chains

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 5 Page: 769-773
       
 
On the Gravitational Two-Body System and an Infinite Set of Laplace-Runge-Lenz Vectors

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 5 Page: 774-784
       
 
Prediction of Wavy Liquid Film Profile for Thin Film on a Falling Film Absorber

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 5 Page: 785-791
       
 
An Evaluation for the Probability Density of the First Hitting Time

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 5 Page: 792-796
       
 
Parallelizing a Code for Counting and Computing Eigenvalues of Complex Tridiagonal Matrices and Roots of Complex Polynomials

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 5 Page: 797-802
       
 
Reference Point Based TR-PSO for Multi-Objective Environmental/Economic Dispatch

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 5 Page: 803-813
       
 
Mathematical Tools of Cluster Analysis

Publisher: Scientific Research Publishing
Journal: Applied Mathematics
Volume: 4 Issue: 5 Page: 814-816